MAUDE Adverse Event Report: CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN

CARDINAL HEALTH SAFETY NEEDLE 25 X 5 8; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881850558
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that an incident occurred at the orange plastic safety latch connection point with the needle, causing medication to leak from that point.The incident was caught in time and the needle was changed, which resulted in opening a closed system.There was no patient harm.The appropriate spill clean up was completed.
 
Event or Problem Description
The customer reported that an incident occurred at the orange plastic safety latch connection point with the needle, causing medication to leak from that point.The incident was caught in time and the needle was changed, which resulted in opening a closed system.There was no patient harm.The appropriate spill clean up was completed.Additional information was received and stated that there was no medical intervention needed.
 
Additional Manufacturer Narrative
Section b5 has been updated to include additional information.The lot number was provided, and the device history record (dhr) was reviewed indicating that the product was released accomplishing all quality standards.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.The device history record (dhr) for the reported lot number indicates that the product was produced between 28-apr-2021 to 29-apr-2021.A review of maintenance records (both corrective and preventive) and calibration records were reviewed, and no issues were identified.All scheduled maintenance and calibration activities were completed.There were no process or material changes related to the reported condition for this product in the 12 months prior to the production date.A review of the machine setup was conducted and revealed no issues.The equipment was reviewed for malfunctions or issues that could have contributed to the reported condition, but no such issues were observed during the review.There was no sample received for the evaluation.A picture was provided for the evaluation.Upon reviewing the picture, the reported issue is not confirmed.The exact root cause of the reported condition could not be determined without an actual sample to examine.Prior to a lot¿s release, the lot must be deemed acceptable by-passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample both physically and visually.Specifically, the samples are inspected for damages/leaks.The lot met all defined acceptance requirements and was released.At this time, a corrective and preventive action is not deemed necessary.This complaint will be used for qa tracking and trending purposes.

Brand Name
SAFETY NEEDLE 25 X 5 8
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
2010 east international speedw
deland FL 32724
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15373961
Report Number1017768-2022-01022
Device Sequence Number6744743
Product Code FMI
UDI-Device Identifier10884521000575
UDI-Public10884521000575
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/31/2026
Device Model Number8881850558
Device Catalogue Number8881850558
Device Lot Number113757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer08/19/2022
Initial Report FDA Received Date09/07/2022
Supplement Report FDA Received Date10/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown